# SDR C2XA01TY188

- Difficulty date: November 26, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- Aircraft time: 9,072 hours, 7,067 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Motor
- Part number: 6235
- Part serial: 142
- Condition: Failed
- Location: Stick Shaker
- Part time: 9,072 hours, 7,067 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED INSPECTION THE CAPTAINS STICK PUSHER FAILED OPERATIONAL CHECKS.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS STICK PUSHER MOTOR IAW EMB-145 27-36-04, OPERATIONAL CHECKS WERE SATISFACTORY.  THE AIRCRAFT RELEASED FOR SERVICE.
